advertisement
Question
Posted by: Questions re. Vitamin B-complex | 2007/05/09

Questions re. Vitamin B-complex

1) I've been taking Vitamin B-complex for a month now, but find that my face and esp. my eyelids have become really puffy and red.
Is oedema and redness a possible side-effect of Vitamin B?
My haemorrhoids have also worsened, I tend to have an upset tummy and some heart palpitations.
Is this an indication that I'm not deficient in Vitamin B?
2) Can a blood test determine if I'm deficient in Vitamin Bs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

1. it depends what dosage you have been using of the vit b. Unlikely that your hemorroids would have worsened dt vitamin B intkae.
2. symptoms are a better guide to establish if you are vitmamin B deficient.
fatigue, stress, hair falling out, nervousness, burning feet, cracked or raw tongue ect.

REgards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement